# SDR AU990888

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Part number: H36566A
- Condition: Broken
- Location: Tail Skid
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL SKID VERTICAL PIVOT TUBE FAILED AT WELD.
